# SDR CA951215013

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Engine: Cont IO520D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 107902010
- Condition: Gear Failure
- Location: Internal
- Part time: 513 hours
- Component: Bendix
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN)THE MAGNETO INTERNAL DRIVE GEAR FAILED. THERE WAS NO APPARENT REASON.
